# SDR DL738001265

- Difficulty date: July 5, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 754 hours, 348 cycles
- System (JASC): 5270 · Door Warning System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Door Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON PWR APPLICATION FOR T/O, LEFT FWD AND AFT OVERWING EXIT LIGHTS ILLUMINATED.  T/O ABORTED AT 60 KTS.   FOUND LEFT OVERWING LIGHT/LOCK C/B POPPED.  RESET C/B TOOK A/C TO RUNUP AREA, RAN TO T/O PWR.  ALL INDICATIONS NORMAL.
